back icon
close icon

Capture phrases in quotes for more specific queries (e.g. "rocket ship" or "Fred Lynn")

Journal Article  January 1, 2013

Algorithms for Geodesics

SRI Authors Charles Karney

Citation

COPY

C. Karney, “Algorithms for geodesics,” Journal of Geodesy Vol. 87, pp. 43-55 (Jan. 2013)

Abstract

Algorithms for the computation of geodesics on an ellipsoid of revolution are given. These provide accurate, robust, and fast solutions to the direct and inverse geodesic problems and they allow differential and integral properties of geodesics to be computed.

How can we help?

Once you hit send…

We’ll match your inquiry to the person who can best help you. Expect a response within 48 hours.

Our Privacy Policy